# SDR SWIA201333523

- Difficulty date: May 20, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 12,874 hours, 9,335 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG BURNING SMELL IN FLIGHT DECK AND CABIN ON FINAL APPROACH, LIGHT HAZE OR SMOKE IN CABIN.  REPLACED FLOW CONTROL VALVE ON RT PACK IAW AMM.
